Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experienced dizziness and nausea post epidural steroid injection of celestone. Cause of concern?

My husband, 60 yrs old, had an Epidural Steroid Injection of Celestone for his Lumbar 4/5 discompfort. He experienced dizziness and nausea afterwards. This is his 4th injection within one year. He has never experienced the pain, dizziness or nausea with any of the other injections. Is this cause for concern. Thank you for your time
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your husband might have suffered from vasovagal attack due to injection prick.

In this brain does not receive proper blood supply due to sudden decrease in blood pressure.

In this condition, the person should be lied down with head end lower than the body. This position results in increased blood flow to the brain and the symptoms disappear quickly.

If the problem persists, get him examined clinically.

I hope this is helpful to you.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor